15 weeks pregnant mother

Question: Hi I am 15 week pregnant, from day before yesterday I started taking iron and calcium tablet and my stool is in black color. Should I need to stop iron tablet, is it dangerous?

2 Answers
Question
Answer: Hi.. Yes dear, during pregnancy black colour stool happens due to consumption of iron tablet, it is pretty normal to have black stool while consuming iron tablets,it also causes constipation,nausea, stomach upset and vomitting,black colour is due to unabsorbed iron and it is not a harmful effect
Answer: No, its not dangerous, one should take iron intake during pregnancy. If you can have natural sources of iron then its best. Sometimes it is not possible to have same iron rich food everyday. Hence doctor gives supplements. If you can check your daily iron intake then you can skip supplement
Similar Questions with Answers
Question: hai I am 15 week pregnant, after I started to take iron and calcium tablet my motion color changed into black.. is it common?
Answer: Yes dear it common. Iron supplements are generally safe for consumption, but may have unpleasant side effects. Iron tablets invariably affect stools. Some level of color change in the stool is normal, but there are certain variations in feces that are cause for alarm. If you are concerned about any changes to your stool color, consult your doctor immediately. Iron supplements cause the stool to darken. Some people's stools will turn black. This is not a cause for alarm. this is actually a desirable consequence of taking iron. If the stool does not turn black, your supplement may not be effectively getting absorbed. This often happens with coated tablets or supplements intended for long-term use.
»Read All Answers
Question: Since yesterday, my stool color is black.. i am taking calcium anf iron tablets. Is it normal?
Answer: Yes it is normal only of u r not facing any constupation issue. If u hav problem or u hav to pressurise urself while passing stools then it cut be a problem. Make sure u have milk along with iron tablets. Because hard stools may cause piles which is very common during pregnancy.
»Read All Answers
Question: I started taking iron tablet since yesterday. Today i had black stool. Anything to worry
Answer: Hello... No dear, it is normal, black colour stool happens due to consuming iron tablets,it also causes constipation,nausea, stomach upset and vomitting,black colour is due to unabsorbed iron and it is not a harmful effect
»Read All Answers